MathSciNet Relay Station
MathSciNet bibliographic data
MR1163333 53A04 (53C42)
Enomoto, Kazuyuki A generalization of the isoperimetric inequality on $S^2$ and flat tori in $S^3$. Proc. Amer. Math. Soc. 120 (1994), no. 2, 553–558.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement